Palczewski, JA and Zabczyk, J (2005) Portfolio diversification with Markovian prices. Probability and Mathematical Statistics, 25 (1). 75 - 95. ISSN 0208-4147
Abstract
The problem of constructing impulsive rebalancing of portfolios, introduced by Pliska and Suzuki, is solved for models with general Markovian prices. Existence of optimal strategy is established and its structure described. Quasi-variational inequalities determining the value function are deduced for multiplicative prices with general Levy noise and the case of Poissonian noise is considered in some detail.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 06 Jun 2014 11:24 |
Last Modified: | 05 May 2015 09:51 |
Status: | Published |
Publisher: | Wydawnictwo Uniwersytetu |
Refereed: | Yes |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:79168 |
Download not available
A full text copy of this item is not currently available from White Rose Research Online